# SDR ASOA201001675

- Difficulty date: October 26, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 23,546 hours, 20,325 cycles
- Engine: Ge CF34*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Failed
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128, LBL 18, VERT POST FAILS NDT WITH AN INDICATION ON OTBD POST AFT RADIUS (UPPER) GREATER THAN 50 PERCENT SCREEN HEIGHT APPROX .3" LONG.  COMPLIED WITH EC/TC REO 601R-53-11-926 IAW REO 601R-53-11-926 REV B.
